# SDR C2XA04CL034

- Difficulty date: April 9, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145ER
- Aircraft serial: 145022
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Component: Emergency Light
- Component part number: 82301
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2006, THE CREW REPORTED THE EMERGENCY LIGHT ABOVE 3A DID NOT ILLUMINATE WHEN TESTED.  MAINTENANCE INSPECTED AND REPAIRED THE EMERGENCY LIGHT CONNECTOR AT SEAT 3A.  OPERATIONAL CHECKS WERE GOOD.
